# SDR 20000912SH005

- Difficulty date: July 21, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N427AL
- Make and model: Bell 407
- Aircraft serial: 53107
- Aircraft time: 4,309 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002103
- Condition: Leaking
- Location: Fuel Cell
- Part time: 4,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND FUEL CAP LEAKING, CRACKED AT LOCKING MECHANISM.  (X)
